# SDR AALA202512190633

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 55,623 hours, 28,426 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: SIC5059110207
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOUNT MAINTENANCE CENTER TANK PUMP 2 ECAM SYSTEM FAULT. DECESSION MADE TO RETURN TO DFW NO EMERGENCY DECLARED, AND FLIGHT WAS NOT OVERWEIGHT FOR LANDING. AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED FLSCU2 IAW AMM 28-46-34.
